Your doctor will need to decide if Cialis is safe for you.
Before taking Cialis
Do not take Cialis if you are allergic to tadalafil, or if you are also using a nitrate drug for chest pain or heart problems, including nitroglycerin (Nitrostat, Nitrolingual, Nitro-Dur, Nitro-Bid, Minitran, Deponit, Transderm-Nitro), isosorbide dinitrate (Dilatrate-SR, Isordil, Sorbitrate), and isosorbide mononitrate (Imdur, ISMO, Monoket), or recreational drugs such as amyl nitrate or nitrite ("poppers"). Taking Cialis with a nitrate can cause a serious decrease in blood pressure, leading to fainting, stroke, or heart attack.
If you have any of these other conditions, you may need a Cialis dose adjustment or special tests:
heart disease or heart rhythm problems;
a recent heart attack (within the past 90 days);
a recent history (in the past 6 months) of a stroke, or congestive heart failure;
angina (chest pain), high or low blood pressure;
kidney disease (or if you are on dialysis);
a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia;
a bleeding disorder such as hemophilia;
a stomach ulcer;
retinitis pigmentosa (an inherited condition of the eye);
a physical deformity of the penis (such as Peyronie's disease); or
if you have been told you should not have sexual intercourse for health reasons.
Cialis can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Cialis, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old.
It is not clear whether Cialis is the actual cause of vision loss. Stop using Cialis and get emergency medical help if you have sudden vision loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 1 answer
Posted 26 Jun 2010 • 1 answer
Posted 10 Sep 2011 • 2 answers
Posted 29 Jan 2013 • 1 answer
Posted 18 Mar 2018 • 0 answers